# SDR SWAA2013071918365

- Difficulty date: June 24, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 51,342 hours, 40,730 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Part number: 6548607
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD WING TO BODY FAIRING STRUCTURE WEB CRACKED AT BS 520+6, BETWEEN STRINGER 22L- STRINGER 24L.  R&R WEB IAW SRM & DRAWING.
